Top 9 DayQuil SEVERE Cold and Flu Liquid – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Vicks

#ad

And Congestion Relief, Sore Throat, Day and Night Relief, 12 FL OZ Day and Night Pack, Vicks DayQuil and NyQuil SEVERE, Liquid Cough, Fever, Cold and Flu Relief, Berry Flavor

#ad
Vicks #ad - Maximum strength cold & flu relief. Dayquil/nyquil severe delivers temporary relief to your toughest cold & flu symptoms, sore throat, fever, and congestion, such as cough, day or night. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Dayquil severe non-drowsy, headache, minor aches & pains, including nasal congestion, sore throat, cough due to minor throat and bronchial irritation, DAYTIME RELIEF. Temporarily relieves common cold & flu symptoms, minor aches and pains, fever, including cough due to minor throat and bronchial irritation, headache, sore throat, runny nose and sneezing so you can sleep.

Temporarily relieves common cold & flu symptoms, and fever. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. Nyquil nighttime relief.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height6.96 Inches
Length2.8 Inches
Weight0.49 pounds
Width5.38 Inches
Part Number323900017788
ModelNA

2. Amazon Basic Care

#ad

Amazon Basic Care Severe Daytime Cold and Flu Relief, Pain, Chest Congestion, Cough, Nasal Congestion, Maximum Strength Liquid Cold Medicine; Relieves Aches, 12 Fluid Ounces, Fever, Sore Throat

#ad
Amazon Basic Care #ad - Pain reliever and fever reducer: This cold and flu medicine temporarily relieves minor aches and pains, headache, fever and sore throat associated with the common cold and flu. Nasal decongestant: this cold medicine relieves nasal congestion and sinus congestion and pressure associated with the common cold and flu.

Compare to the active ingredients in Vicks DayQuil Severe Cold & Flu. Multi-symptom, minor aches and pains, sinus pressure, maximum strength cold and FLU RELIEF: Temporarily relieves common cold and flu symptoms such as headache, fever, nasal and sinus congestion, sore throat, cough and chest congestion.

Cough suppressant & expectorant: this cold and flu medicine temporarily relieves cough and helps loosen phlegm mucus and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and makes coughs more productive. The active ingredients are acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, guaifenesin expectorant & phenylephrine HCl nasal decongestant.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight0 Pounds
Width2.5 Inches

3. Vicks

#ad

Vicks DayQuil Severe Cold & Flu Relief Liquid 8 Fl Oz

#ad
Vicks #ad - Non-Drowsy. When using dayquil or nyquil products, carefully read each label to ensure correct dosing. Flu relief. Use as directed. Keep out of reach of children.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height2 Inches
Length2 Inches
Weight0.62 Pounds
Width2 Inches
Part NumberI00000771
Model323900038127

4. Vicks

#ad

Cough, Maximum Strength, and Congestion Day and Night Relief, Vicks DayQuil and NyQuil Severe, Green & Red, Sore Throat, 48 Count 32 DayQuil + 16 NyQuil, Cold, Flu, Fever

#ad
Vicks #ad - Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Pain relief & fever reducer. Our smallest most powerful nighttime liquicap. Maximum strength cold & flu relief.

Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Smallest branded, 4-active, maximum strength daytime liquicaps. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Nyquil severe relieves your sneezing, headache, and cough, minor aches & pains, sore throat, runny nose, fever, so you can get the rest you need. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, fever, and congestion, sore throat, day or night. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, so you can power through your day.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE

5. Amazon Basic Care

#ad

Amazon Basic Care Daytime & Nighttime Severe Cold & Flu Relief; Cold and Flu Medicine , 24 Fluid Ounces

#ad
Amazon Basic Care #ad - Gluten and alcohol free. Daytime active ingredients: daytime Severe cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, guaifenesin expectorant and phenylephrine HCl nasal decongestant.

Tackle your cold and flu symptoms during the day and at night while you sleep with Daytime & Nighttime Severe Cold & Flu Relief, which provides maximum strength relief. Nighttime active ingredients: nighttime Severe cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, doxylamine succinate antihistamine and phenylephrine HCl nasal decongestant.

Take this cold medicine to alleviate symptoms during the day and at night. Compare this daytime and nighttime cold medicine to Vicks DayQuil Severe and Vicks NyQuil Severe active ingredients. Amazon basic care daytime & nighttime severe cold and flu relief offers maximum strength relief of the worst cold and flu symptoms.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.12 Inches
Length2.62 Inches
Weight0.01 Pounds
Width5.18 Inches

6. Vicks

#ad

Twin Pack, & Congestion Relief, Vicks NyQuil SEVERE, 12 FL OZ, Berry Flavor, Fever, Cold & Flu Relief, Nighttime Relief of Cough, Sore Throat

#ad
Vicks #ad - Multi-symptom relief. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. Nyquil severe cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure.

Max strength nighttime relief. From the world’s #1 selling cough & cold brand. Nyquil severe cold & flu symptoms, runny nose & pains, fever, headache, minor aches & Flu Liquid temporarily relieves common cold & bronchial irritation, sore throat, including cough due to minor throat & sneezing. Vicks nyquil severe helps dry up your nasal passages to relieve your runny nose. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat.
BrandVicks #ad
ManufacturerP&G #ad
Height6.85 Inches
Length5.25 Inches
Weight1.5 Pounds
Width2.75 Inches
Part NumberPG-6470
ModelNA

7. Vicks

#ad

24 Count, Liquicaps, Flu & Congestion Medicine, Maximum Strength Orange, Vicks DayQuil Severe Cold

#ad
Vicks #ad - Max strength multi-symptom relief. Dayquil fights your worst cold and flu symptoms so you can power through your day. Feel better fast. Get powerful relief from congestion. 1 pharmacist recommended brand. Dayquil severe Thins and loosens mucus and helps to relieve chest congestion. Life doesn't stop when you have a cold. Relieves headaches, fever, minor aches & pains, sore throat, chest congestion, nasal congestion, sinus pressure and cough.
BrandVicks #ad
ManufacturerProcter & Gamble #ad
Height4.33 Inches
Length3.31 Inches
Weight0.13 Pounds
Width1.1 Inches
Part NumberI00104989

8. Vicks

#ad

Vicks DayQuil Liquid Cold & Flu Multi-Symptom Relief, 8 Fl Oz, 2 Pack

#ad
Vicks #ad - Use as directed. Keep out of reach of children. When using other dayquil or nyquil products, carefully read each label to ensure correct dosing. Non-Drowsy. Temporarily relieves common cold and flu symptoms including nasal congestion, headache, sore throat, cough due to minor throat and bronchial irritation, minor aches and pains and fever.
BrandVicks #ad
ManufacturerVicks #ad
Part Number2167435-PK2
Model2167435-PK2

9. Vicks

#ad

48 Caplets 32 DayQuil, Day & Night Relief, 16 NyQuil, Cold & Flu Relief, Fever, Cough, Vicks DayQuil & NyQuil SEVERE with Vicks VapoCOOL, Sore Throat, & Congestion Relief

#ad
Vicks #ad - Don’t let your cold keep you up. Life doesn’t stop when you have a cold. Dayquil and nyquil vapocool contain max strength medicine with menthol, for a cooling and powerful rush that will ripple through your senses.

Nyquil vapocool fights your worst cold and flu symptoms so you can rest. Dayquil vapocool fights your worst cold and flu symptoms and sinus pressure so you can power through your day. Nyquil vapocool provides fast relief so you can sleep. Powerful rush of vicks vapors. Powerful rush of vicks vapors. Dayquil and nyquil vapocool contain max strength medicine with menthol, for a cooling and powerful rush that will ripple through your senses. Max strength cold, headache, flu and congestiON RELIEF for cough, minor aches & pains, sore throat, runny nose, fever, nasal congestion, sneezing, and sinus pressure. Feel better fast with dayquil vapocool.
BrandVicks #ad
ManufacturerVicks #ad
Height3.38 Inches
Length4.33 Inches
Weight0.15 Pounds
Width1.97 Inches
Part Number094-14-0308
Model094-14-0308